Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Ratseev S. M. On Poisson Customary Polynomial Identities. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 2, pp. 150-155. DOI: 10.18500/1816-9791-2014-14-2-150-155

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
09.06.2014
Full text:
(downloads: 53)
Language: 
Russian
Heading: 
UDC: 
512.572

On Poisson Customary Polynomial Identities

Autors: 
Ratseev Sergey Mihailovich, Ulyanovsk State University
Abstract: 

We study Poisson customary and Poisson extended customary polynomials. We show that the sequence of codimensions {rn(V )}n¸1 of every extended customary space of variety V of Poisson algebras over an arbitrary field is either bounded by a polynomial or at least exponential. Furthermore, if this sequence is bounded by polynomial then there is a polynomial R(x) with rational coefficients such that rn(V ) = R(n) for all sufficiently large n. We present lower and upper bounds for the polynomials R(x) of an arbitrary fixed degree.

References: 
  1. Farkas D. R. Poisson polynomial identities. Comm. Algebra, 1998, vol. 26, no. 2, pp. 401–416.
  2. Farkas D. R. Poisson polynomial identities. II. Arch. Math. (Basel), 1999, vol. 72, no. 4, pp. 252–260.
  3. Bahturin Yu. A. Identical relations in Lie algebras. Utrecht, VNU Sci. Press, 1987. 309 p. (Rus. ed. : Bahturin Yu. A. Tozhdestva v algebrah Li. Moscow, Nauka, 1985).
  4. Giambruno A., Zaicev M. V. Polynomial Identities and Asymptotic Methods. Math. Surv. and Monographs. Providence, R.I., American Math. Soc., 2005, vol. 122.
  5. Ratseev S. M. Poisson algebras of polynomial growth. Siberian Math. J. 2013, vol. 54, no. 3, pp. 555–565.
  6. Mishchenko S. P., Petrogradsky V. M., Regev A. Poisson PI algebras. Trans. Amer. Math. Soc., 2007, vol. 359, no. 10, pp. 4669–4694.
  7. Cherevatenko O. I. On nilpotent Leibnitz algebras. Nauchnyye vedomosti BelGU. Ser. Matematika. Fizika [Belgorod State University Scientific Bulletin. Ser. Mathematics. Physics], 2012, no. 23(142), iss. 29, pp. 14–16.
Short text (in English):
(downloads: 72)